# SDR UPS01835329

- Difficulty date: February 25, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- Aircraft time: 77,097 hours, 25,230 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE,   C2, 3, STA 280 AT LONG 33R  INTERCOSTAL, FRAME, AND INTERCOSTAL ATTACH FITTINGS ARE CORRODED BEYOND LIMITS.  REMOVED AND REPLACED FITTINGS.  REPAIRED FRAME AND INTERCOSTAL.
